# SDR FDEA201012144674

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N537027
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR DECK PLATE SUPPORT AT STA 640- STA 660 RBL 16.10 FOUND   WITH BULGE CORRODED DECK PLATE SUPPORT FROM STA 640 TO STA 660, RBL 16.10.  R & R IAW SRM 51-40-02 REV 101.  REPAIR IS CLASSIFIED AS MINOR.
